Recreational Programs

Winter Program runs from November 24th to March 7th, 2015

The recreational gymnastics program is available to grade-school and middle-school students from 1st grade and above. Recreational classes teach foundational gymnastics skills and movement patterns on boys and girls apparatus, emphasizing personal achievement and skill-based lesson progressions. The rec program offers both beginner- and intermediate-level classes as well as specialist classes for gymnastics apparatus (e.h. trampoline, tumbling, men's gymnastics, etc).

See full class descriptions and times below or see our comprehensive class schedule to see all times at a glance. Online registration is currently closed to new students until Monday, February 23rd.


Beginner/Advanced Beginner

For students entering 1st through 3rd grade during the Winter Session.

B.A.B. is intended for entry-level gymnasts, with emphasis on fundamental gymnastics movements, balance, coordination, and gymnastics terminology. The class also incorporates some basic strength and flexibility exercises for progression towards higher level classes.

Student / Teacher Ratio - 8:1
Class Duration - 60 minutes

  Monday Tuesday Wednesday Thursday Friday Saturday
View Full
Schedule
3:30-4:30pm
4:30-5:30pm
3:30-4:30pm
6:30-7:30pm
3:30-4:30pm
4:30-5:30pm
6:00-7:00pm
3:30-4:30pm
4:30-5:30pm
3:30-4:30pm
5:30-6:30pm
9:00-10:00am
10:00-11:00am
11:00-12:00pm
12:30-1:30pm

 

Girls Fast Track

For girls entering first through third grade during the Winter Session.

Girls Fast Track is intended for intermediate-level gymnasts, building on lessons learned in B.A.B. or Super Mini-Stars to progress to more advanced gymnastics skills. For many gymnasts, Girls Fast Track can be a stepping stone towards competitive gymnastics or cheerleading. Students entering Fast Track must qualify through tryouts or an instructor's recommendation.

Student / Teacher Ratio - 8:1
Class Duration - 90 minutes

  Monday Tuesday Wednesday Thursday Friday Saturday
View Full
Schedule
6:00-7:30pm 5:00-6:30pm 4:30-6:00pm 5:30-7:00pm   1:30-3:00pm

 

Boys All Stars

For boys age 7-15 during the Winter Session.

The Boys All-Stars classes are an intermediate to advanced-level class, training and reinforcing basic skills and techniques as well as providing opportunities to train more advanced skills. Boys All-Stars emphasize training on men's competitive events such as pommel horse, parallel bars and still rings and can be used as a stepping stone towards competitive gymnastics.

Student / Teacher Ratio - 8:1
Class Duration - 90 minutes

  Monday Tuesday Wednesday Thursday Friday Saturday
View Full
Schedule
7:00 - 8:30 6:30-8:00pm

 

Girls All Stars

For girls entering 4th through 8th grade during the Winter Session.

The Girls All-Stars classes are intended to accommodate older students at all skill levels, training and reinforcing basic skills and techniques as well as providing opportunities to train more advanced skills. Like the Fast Track classes, All-Stars can be used as a stepping stone towards competitive gymnastics or cheerleading.

Student / Teacher Ratio - 8:1
Class Duration - 90 minutes

  Monday Tuesday Wednesday Thursday Friday Saturday
View Full
Schedule
(Extended Time)
6:30 - 8:30pm
7:00 - 8:30pm 7:00 - 8:30 6:30-8:00pm 3:00-4:30pm

 

Tumbling Classes

For students entering 3rd grade and up during the Winter Session

The tumbling classes emphasize general tumbling techniques used in gymnastics and/or cheer, tailored to the skill level of participants. Beginner Tumbling classes teach techniques for handstands, dive rolls, cartwheels and roundoffs with introduction to front and back handspring progressions. Intermediate and Advanced tumbling classes work towards perfecting advanced skills, such as front and back handsprings, front and back flips and aerial cartwheels. The tumbling classes can be used as a stepping stone or a training supplement to competitive gymnastics or cheerleading. Tri-Star also offers "Flip Fop classes" on Tuesday and Wednesday evenings for students interested in learning back-handsprings for the upcoming cheer season.

Student / Teacher Ratio - 8:1
Class Duration - 60 minutes

  Monday Tuesday Wednesday Thursday Friday Saturday
View Full
Schedule
- Advanced -
8:30-9:30pm
Flip: 7:15-8:15pm
Adv. 8:15-9:15pm
Flip: 7:15-8:15
Adv. 8:30-9:30pm
Beg: 7:00-8:00
Adv. 8:30-9:30pm
  - Beginner -
12:30-1:30pm

 

Trampoline Classes

For students entering 3rd grade and up during the Winter Session

The trampoline classes focus on stunting/tumbling techniques on the trampoline, building from basic body control and balance exercises through advanced aerial tumbling and rotational skills. Students progress from fundamental techniques all the way through competitive-style skills using trampoline apparatus and spotting belts

Student / Teacher Ratio - 8:1
Class Duration - 60 minutes

  Monday Tuesday Wednesday Thursday Friday Saturday
View Full
Schedule
  7:30-8:30pm   7:30-8:30pm    

 

Cheer Class

Cheer Class is designed for girls, ages 7-15 years old during the Winter Session

Cheer class emphasizes tumbling, dance and stunting techniques used in competitive cheer.

Student / Teacher Ratio - 16:1
Class Duration - 120 minutes

  Monday Tuesday Wednesday Thursday Friday Saturday
Full
Schedule
  6:30-8:30pm